Translator Disclaimer
September, 1984 On Bootstrapping Two-Stage Least-Squares Estimates in Stationary Linear Models
D. Freedman
Ann. Statist. 12(3): 827-842 (September, 1984). DOI: 10.1214/aos/1176346705

Abstract

For models similar to those used in econometric work, under suitable regularity conditions, the bootstrap is shown to give asymptotically valid approximations to the distribution of errors in coefficient estimates.

Citation

Download Citation

D. Freedman. "On Bootstrapping Two-Stage Least-Squares Estimates in Stationary Linear Models." Ann. Statist. 12 (3) 827 - 842, September, 1984. https://doi.org/10.1214/aos/1176346705

Information

Published: September, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0542.62051
MathSciNet: MR751275
Digital Object Identifier: 10.1214/aos/1176346705

Subjects:
Primary: 62J05
Secondary: 62E20

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.12 • No. 3 • September, 1984
Back to Top